MAUDE Adverse Event Report: HARSORIA HEALTHCARE MCKESSON BRANDS; CATHETER, IV SFTY SLIDING STR PNK 20GX1"

HARSORIA HEALTHCARE MCKESSON BRANDS; CATHETER, IV SFTY SLIDING STR PNK 20GX1"
Catalog Number 200-IVS201
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that once the catheter was inserted, the catheter was separated from the barrel.The catheter was able to be removed from the patient.The catheter was barely out of the skin and still in the vein.She was able to remove it.No information was received regarding any serious injury as a result of this product issue.

Brand Name
MCKESSON BRANDS
Common Device Name
CATHETER, IV SFTY SLIDING STR PNK 20GX1"
Manufacturer (Section D)
HARSORIA HEALTHCARE
110-111 phase iv
udyog vihar sector 18
gurugram, haryana 12201 5
IN  122015
MDR Report Key22195341
Report Number1451040-2025-00039
Device Sequence Number18576667
Product Code QOI
UDI-Device Identifier10612479267487
UDI-Public10612479267487
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/12/2025
Report Date (Section F) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number200-IVS201
Device Lot Number41049/0643
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/30/2025
Device Age12 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer06/12/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/12/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA06/12/2025